# SDR FDEA201207212634

- Difficulty date: July 21, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146102885
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1320 BETWEEN S26-27L, FRAME DENTED.  FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG.101,  REMOVED AND REPLACED FRAME IAW SRM 51-40-02 AND DWG 146N1006, CAT."A" MAJOR REPAIR.
